MENU

You are here

Publications

Export 438 results:
Filters: First Letter Of Last Name is B  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
B
Bellettini G, Carano S, Scala R. The relaxed area of $S^1$-valued singular maps in the strict $BV$-convergence. ESAIM: Control, Optimization and Calculus of Variations [Internet]. 2022 ;28:38. Available from: http://cvgmt.sns.it/paper/5440/
Bellettini G, Kholmatov S. Minimizing Movements for Mean Curvature Flow of Partitions. SIAM Journal on Mathematical Analysis [Internet]. 2018 ;50:4117-4148. Available from: https://doi.org/10.1137/17M1159294
Beltrán C, Kozhasov K. The Real Polynomial Eigenvalue Problem is Well Conditioned on the Average. Foundations of Computational Mathematics [Internet]. 2019 . Available from: https://doi.org/10.1007/s10208-019-09414-2
Benner P, Ohlberger M, Patera A, Rozza G, Sorensen DC, Urban K. Model order reduction of parameterized systems (MoRePaS): Preface to the special issue of advances in computational mathematics. Advances in Computational Mathematics. 2015 ;41:955–960.
Benvenuti S, Bonelli G, Ronzani M, Tanzini A. Symmetry enhancements via 5d instantons, qW-algebrae and (1,0) superconformal index. Journal of High Energy Physics [Internet]. 2016 ;2016:53. Available from: https://doi.org/10.1007/JHEP09(2016)053
Beretti T. On the distribution of the van der Corput sequences. Archiv der Mathematik. 2023 .
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Gauge theories on compact toric surfaces, conformal field theories and equivariant Donaldson invariants. Journal of Geometry and Physics [Internet]. 2017 ;118:40 - 50. Available from: http://www.sciencedirect.com/science/article/pii/S0393044017300165
Bershtein M, Bonelli G, Ronzani M, Tanzini A. Exact results for N=2 supersymmetric gauge theories on compact toric manifolds and equivariant Donaldson invariants. Journal of High Energy Physics [Internet]. 2016 ;2016:23. Available from: https://doi.org/10.1007/JHEP07(2016)023
Berti M, Franzoi L, Maspero A. Traveling Quasi-periodic Water Waves with Constant Vorticity. [Internet]. 2021 ;240(1):99 - 202. Available from: https://doi.org/10.1007/s00205-021-01607-w
Berti M, Bolle P. Quasi-periodic solutions with Sobolev regularity of NLS on Td with a multiplicative potential. Journal of the European Mathematical Society. 2013 ;15:229-286.
Berti M, Corsi L, Procesi M. An Abstract Nash–Moser Theorem and Quasi-Periodic Solutions for NLW and NLS on Compact Lie Groups and Homogeneous Manifolds. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34651
Berti M, Bolle P. Cantor families of periodic solutions of wave equations with C k nonlinearities. Nonlinear Differential Equations and Applications. 2008 ;15:247-276.
Berti M, Bolle P. Multiplicity of periodic solutions of nonlinear wave equations. Nonlinear Anal. 56 (2004) 1011-1046 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2974
Berti M, Maspero A, Ventura P. Benjamin-Feir Instability of Stokes Waves in Finite Depth. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS. 2023 ;247:91.
Berti M, Bolle P. Fast Arnold diffusion in systems with three time scales. Discrete Contin. Dyn. Syst. 8 (2002) 795-811 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3058
Berti M, Procesi M. Quasi-periodic oscillations for wave equations under periodic forcing. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 109-116 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4583
Berti M, Bolle P. A functional analysis approach to Arnold diffusion. Ann. Inst. H. Poincare Anal. Non Lineaire 19 (2002) 395-450 [Internet]. 2002 . Available from: http://hdl.handle.net/1963/3151
Berti M, Bolle P, Procesi M. An abstract Nash-Moser theorem with parameters and applications to PDEs. Annales de l'Institut Henri Poincare. Annales: Analyse Non Lineaire/Nonlinear Analysis. 2010 ;27:377-399.
Berti M, Maspero A, Murgante F. Local Well Posedness of the Euler–Korteweg Equations on $$\mathbb T}^d}$$. [Internet]. 2021 ;33(3):1475 - 1513. Available from: https://doi.org/10.1007/s10884-020-09927-3
Berti M. Arnold diffusion: a functional analysis approach. Pr. Inst. Mat. Nats. Akad. Nauk Ukr. Mat. Zastos., 43, Part 1, 2, Natsīonal. Akad. Nauk Ukraïni, Īnst. Mat., Kiev, 2002. 2002 .
Berti M, Feola R, Franzoi L. Quadratic Life Span of Periodic Gravity-capillary Water Waves. [Internet]. 2021 ;3(1):85 - 115. Available from: https://doi.org/10.1007/s42286-020-00036-8
Berti M, Biasco L, Procesi M. KAM theory for the Hamiltonian derivative wave equation. Annales Scientifiques de l'Ecole Normale Superieure. 2013 ;46:301-373.
Berti M, Bolle P. Cantor families of periodic solutions for completely resonant nonlinear wave equations. Duke Math. J. 134 (2006) 359-419 [Internet]. 2006 . Available from: http://hdl.handle.net/1963/2161
Berti M, Biasco L. Periodic solutions of nonlinear wave equations with non-monotone forcing terms. Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl. 16 (2005), no. 2, 117-124 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/4581
Berti M, Matzeu M, Valdinoci E. On periodic elliptic equations with gradient dependence. Communications on Pure and Applied Analysis. 2008 ;7:601-615.

Pages

Sign in